# SDR ZW0A0102705

- Difficulty date: June 2, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 34,669 hours, 3,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN OVERWING EMERGENCY EXIT LIGHT REMAINED ON IN FLIGHT.  REPLACED THE POWER SUPPLY.  CHECK-C 5-7-01 STL.
